# SDR SWAA2024031362130

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 62,032 hours, 37,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/S EXTERIOR EMERGENCY LIGHT OUT.<[01] REPLACED OVER WING LAMP IAW AMM 33-51-04. ALL EMERGENCY LIGHTS WORKING.
